# SDR GUUA08190601

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Torn
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR WEB TORN DOWN AND RUNS THREE INCHES INBOARD FROM OUTBOARD HINGE BRACKET.  REMOVED DAMAGED MATERIAL, REPLACED WEB MATERIAL, AND REINFORCED WITH EXTERNAL DOUBLER AT SPLICE SEAM IN ACCORDANCE WITH FAA APPROVED DATA FROM DESIGNATED ENGINEERING REPRESENTATIVE.
